Unifying impossibility theorems: A topological approach

Yuliy M. Baryshnikov

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

In this note a topological approach is developed which permits us to prove Arrow′s impossibility theorem in the social choice theory using a topological technique close to that of Chichilnisky.

Original languageEnglish
Pages (from-to)404-415
Number of pages12
JournalAdvances in Applied Mathematics
Volume14
Issue number4
DOIs
Publication statusPublished - Dec 1993

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unifying impossibility theorems: A topological approach'. Together they form a unique fingerprint.

  • Cite this